2017
Том 69
№ 4

All Issues

Volume 30, № 5, 1978

Article (Ukrainian)

Nearly Hamiltonian groups

Barannik A. F.

Full text (.pdf)

Ukr. Mat. Zh. - 1978. - 30, № 5. - pp. 579–585

Article (Ukrainian)

Matrix methods of summing series that are uniformly translative on the right, and one of their properties

Bilotskii N. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1978. - 30, № 5. - pp. 586–593

Article (Ukrainian)

Some estimates of smoothness moduli of Cauchy integrals

Gerus O. F.

Full text (.pdf)

Ukr. Mat. Zh. - 1978. - 30, № 5. - pp. 594–601

Article (Ukrainian)

Consolidation and decomposition of homogeneous Markov processes

Zakharin A. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1978. - 30, № 5. - pp. 602–610

Article (Ukrainian)

A property of a certain class of the Woron summation methods and its applications

Kokhanovsky A. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1978. - 30, № 5. - pp. 611–617

Article (Ukrainian)

Perturbations of the differentiation operator

Malamud M. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1978. - 30, № 5. - pp. 618–626

Article (Ukrainian)

Regularity of the growth of meromorphic functions and entire curves

Petrenko V. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1978. - 30, № 5. - pp. 627–633

Article (Ukrainian)

Correlation function of a statistical functional of a system of interacting particles

Pecharsky K. K.

Full text (.pdf)

Ukr. Mat. Zh. - 1978. - 30, № 5. - pp. 634–645

Article (Ukrainian)

Riemann's generalized boundaby-value problem with piecewise-continuous coefficients

Yatsko A. I., Yatsko S. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1978. - 30, № 5. - pp. 646–653

Article (Ukrainian)

A condition of bounded variation for stochastic categories

Butsan G. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1978. - 30, № 5. - pp. 654–659

Article (Ukrainian)

Existence of a solution of a class of multivalued differential equations with deviating argument

Baynov D. D., Dochev D. Tr.

Full text (.pdf)

Ukr. Mat. Zh. - 1978. - 30, № 5. - pp. 659–664

Article (Ukrainian)

Green's function for general inhomogeneous boundary-value problems for systems that are elliptic in the sense of Douglis-Nirenberg

Kovalenko I. A., Roitberg Ya. A., Sheftel' Z. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1978. - 30, № 5. - pp. 664–668

Article (Ukrainian)

Problem of the diameters of classes of analytic functions

Konovalov V. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1978. - 30, № 5. - pp. 668–670

Article (Ukrainian)

Limit theorem for sojourn time of a semi-markov process in a subset of states

Korolyuk V. S., Lebedintseva Ye. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1978. - 30, № 5. - pp. 671–674

Article (Ukrainian)

FC-solvable automorphism groups with finiteness conditions for Abelian normal subgroups of solvable Mal'tsev groups

Murach M. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1978. - 30, № 5. - pp. 674–680

Article (Ukrainian)

A random walk generated by two renewal processes

Pirdzhanov B.

Full text (.pdf)

Ukr. Mat. Zh. - 1978. - 30, № 5. - pp. 680–685

Article (Ukrainian)

Generalized connections in vector bundles

Spesivykh V. L.

Full text (.pdf)

Ukr. Mat. Zh. - 1978. - 30, № 5. - pp. 685–689

Article (Ukrainian)

Characteristic of functions of Herglotz class

Filozof L. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1978. - 30, № 5. - pp. 689–692

Article (Ukrainian)

A necessary and sufficient condition for the reflexivity of A B-space in terms of the extreme points of its unit sphere

Fonf V. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1978. - 30, № 5. - pp. 692–695

Article (Ukrainian)

A method of averaging for hyperbolic integrodifferential systems with fast and slow variables

Gayeva Ye. A., Khoma G. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1978. - 30, № 5. - pp. 696–701

Article (Ukrainian)

Conjugate orders and conjugate types of diminution of a multidimensional probability law

Shopf G.

Full text (.pdf)

Ukr. Mat. Zh. - 1978. - 30, № 5. - pp. 701–707